# SDR SWAA2023061960522

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 55,214 hours, 30,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE PARTIALLY OUT OF CASE<[01] REINSTALLED FWD ENTRY DOOR SLIDE PER MT 725-61-06
